# SDR HEEA072914

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 11,034 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pad
- Condition: Unbonded
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001552001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUFFER PADS NEAR BEARINGS UNBONDED. REPLACED WITH SERVICEABLE PART.
